Mar 30, 2004
Ihaven't taken trisavir in 6 days now. I was doing very well on it. Is it safe to resume taking it. Should I resume taking it?
Response from Dr. Young
Thanks for your question.
There shouldn't be any safety issues with resuming Trizivir (AZT/3TC/abacavir)if you stopped for any reason other than an allergic reaction, and it sounds like this wasn't the case.
It would be important to let your healthcare provider or doctor know that you did stop, as this might affect the timing or interpretation of any lab tests that might be done. Additionally, understanding why you stopped treatment would be helpful in addressing your needs for medications or avoidance of side effects.
Thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Headache After Giving A Bj Worried I Have HIV
- Itchy Vagina After Touching Skin Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- Can You Get Genital Warts On The Labia Minor?
- How To Completely Get Rid Of Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.